# SDR DALA2024112511170

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0672698) FWD CARGO BAY BAFFLE DAMAGE STA 500A STR 25R WL 168. REMOVED AND REMPLACED FWD CARGO BAY BAFFLE FROM STA 500A STR. 25R WL 168 PER B737-900 SRM 51-40-02-0G AND BOEING DWG 143A7505.
